The truncated EM method for stochastic differential equations with Poisson jumps

Shounian Deng, Weiyin Fei, Wei Liu, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)
15 Downloads (Pure)


In this paper, we use the truncated Euler–Maruyama (EM) method to study the finite time strong convergence for SDEs with Poisson jumps under the Khasminskii-type condition. We establish the finite time L r (r≥2)-convergence order when the drift and diffusion coefficients satisfy the super-linear growth condition and the jump coefficient satisfies the linear growth condition. The result shows that the optimal L r - convergence order is close to 1. This is significantly different from the result on SDEs without jumps. When all the three coefficients of SDEs are allowing to grow super-linearly, the L r (0<r<2)-convergence results are also investigated and the optimal L r - convergence order is shown to be not greater than 1∕4. Moreover, we prove that the truncated EM method preserves nicely the mean square exponential stability and asymptotic boundedness of the underlying SDEs with Poisson jumps. Several examples are given to illustrate our results.

Original languageEnglish
Pages (from-to)232-257
Number of pages26
JournalJournal of Computational and Applied Mathematics
Early online date7 Feb 2019
Publication statusPublished - 1 Aug 2019


  • stochastic differential equations
  • local Lipschitz condition
  • Khasminskii-type condition
  • truncated EM method
  • Piosson jumps

Cite this